# SDR CA991004032

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 953463
- Condition: Broken
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW TAXIED FROM RAMP THEN HEARD NOISE FROM RIGHT SIDE OF AIRCRAFT.  INCREASED POWER TO MOVE AIRCRAFT - WOULD NOT MOVE.  FOUND NR 4 BRAKE DISC BROKEN AND JAMMED IN WHEEL RIM.  WHEEL, BRAKE, AND DISC REPLACED.
